Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 8, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 25, 2006, 5:59 PM EDT for Cheboygan County, Presque Isle County, Michigan. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2006, 5:59 PM EDT (21:59 UTC)
- Expired
- May 25, 2006, 7:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Cheboygan County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 59 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 252159 SVRAPX MIC031-141-252300- /O.NEW.KAPX.SV.W.0008.060525T2159Z-060525T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 559 PM EDT THU MAY 25 2006 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHEBOYGAN COUNTY IN NORTHERN LOWER MICHIGAN PRESQUE ISLE COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 700 PM EDT * AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF ONAWAY...MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ONAWAY AROUND 655 PM EDT... TOWER AND 9 MILES SOUTH OF BLACK LAKE AROUND 700 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4520 8425 4521 8398 4557 8428 4541 8451 $$
4 follow-up statements
000 WWUS34 KAPX 252212 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 612 PM EDT THU MAY 25 2006 MIC031-141-252300- /O.CON.KAPX.SV.W.0008.000000T0000Z-060525T2300Z/ CHEBOYGAN MI-PRESQUE ISLE MI- 612 PM EDT THU MAY 25 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR PRESQUE ISLE AND CHEBOYGAN COUNTIES... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ONAWAY...MOVING NORTHWEST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ONAWAY AROUND 620 PM EDT... TOWER AROUND 630 PM EDT... 8 MILES SOUTH OF ALOHA AROUND 700 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4520 8425 4535 8412 4574 8470 4550 8472 $$
000 WWUS34 KAPX 252226 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 625 PM EDT THU MAY 25 2006 MIC031-141-252300- /O.CON.KAPX.SV.W.0008.000000T0000Z-060525T2300Z/ CHEBOYGAN MI-PRESQUE ISLE MI- 625 PM EDT THU MAY 25 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR PRESQUE ISLE AND CHEBOYGAN COUNTIES... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PELLSTON TO 5 MILES SOUTHEAST OF ONAWAY...MOVING NORTHWEST AT 15 MPH. THESE SEVERE THUNDERSTORMS WILL BE NEAR... ONAWAY AROUND 635 PM EDT... MULLET LAKE...INTERSTATE 75 MILE MARKER 326 AND ALOHA AROUND 700 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4524 8418 4535 8412 4574 8470 4550 8472 $$
000 WWUS34 KAPX 252241 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 641 PM EDT THU MAY 25 2006 MIC031-141-252300- /O.CON.KAPX.SV.W.0008.000000T0000Z-060525T2300Z/ CHEBOYGAN MI-PRESQUE ISLE MI- 641 PM EDT THU MAY 25 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM EDT FOR PRESQUE ISLE AND CHEBOYGAN COUNTIES... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF PELLSTON TO 3 MILES SOUTHEAST OF ONAWAY...MOVING NORTHWEST AT 15 MPH. THESE SEVERE THUNDERSTORMS WILL BE NEAR... INTERSTATE 75 MILE MARKER 326...MULLET LAKE AND ALOHA AROUND 650 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4524 8418 4535 8412 4574 8470 4550 8472 $$
000 WWUS34 KAPX 252258 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 658 PM EDT THU MAY 25 2006 MIC031-141-252308- /O.EXP.KAPX.SV.W.0008.000000T0000Z-060525T2300Z/ CHEBOYGAN MI-PRESQUE ISLE MI- 658 PM EDT THU MAY 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR PRESQUE ISLE AND CHEBOYGAN COUNTIES HAS EXPIRED... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. LAT...LON 4524 8418 4535 8412 4574 8470 4550 8472 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:50 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, May 25, 2:50 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 250 PM EDT THU MAY 25 2006 .DISCUSSION...THURSDAY AFTERNOON...VERTICALLY STACKED SURFACE/UPPER LOWS WERE CENTERED OVER E CENTRAL WI...AND WERE ROLLING E/SE. THE COMBINATION OF DIURNAL SURFACE HEATING (SOMEWHAT LIMITED BY CLOUD COVER BUT STILL PUSHING TEMPERATURES INTO THE 70S AT SOME LOCATIONS) AND SUBTLE COOLING ALOFT (12Z 500 MB TEMPS RANGED FROM -10.5 AT APX TO -12C CLOSER TO THE UPPER COLD POOL AT GRB)...ALONG WITH SURFACE DEWPOINTS CREEPING INTO THE LOWER 60S ACROSS S/SW COUNTIES...WAS SUPPORTING EXPANDING DEVELOPMENT OF SHOWERS/THUNDERSTORMS ACROSS SOUTHERN COUNTIES...WITH CONVECTION SPREADING NORTH INTO NORTHERN LOWER MICHIGAN. PRIMARY FORECAST CONCERNS INCLUDE SEVERE POTENTIAL LATE THIS AFTERNOON/THIS EVENING...AND POPS LATE THIS AFTERNOON THROUGH FRIDAY. AROUND MID AFTERNOON...LAPS DEPICTED MAXIMUM CAPES AROUND 800 J/KG PUSHING INTO W/SW COUNTIES OF THE FORECAST AREA...TAPERING TO 200 J/KG OF LESS ACROSS THE FAR N/NE...WHERE THE STABILIZING INFLUENCE OF THE LAKE HURON BOUNDARY LAYER WAS EVIDENT. MODIFIED AFTERNOON/EVENING MODEL SOUNDINGS FOR TEMPS 75-80F AND DEWPOINTS 60-65 PUSH CAPES TO AROUND 1000 J/KG...BUT GIVEN THE ONGOING TREND TOWARD EXPANDING CLOUD COVER/PRECIP COVERAGE...THIS PROBABLY OVERESTIMATES THE DEGREE OF SURFACE BASED INSTABILITY. THUS...PULSE MODE PRECIPITATION...WITHIN AN ENVIRONMENT FEATURING 0-6 KM BULK SHEAR 5-15 KNOTS...WILL BE HARD PRESSED TO PRODUCE SEVERE WEATHER THROUGH THIS EVENING...AND WOULD EXPECT NOTHING MORE THAN AN ISOLATED CELL BRIEFLY PRODUCING MARGINALLY SEVERE HAIL (WET BULB ZERO HEIGHTS 10.5 KFT) AND/OR DAMAGING WIND GUSTS (DUE TO PRECIP LOADING). GIVEN PWATS 1.2-1.4/K INDICES AROUND 35 AND RELATIVELY SLOW N/NW MOVEMENT (NO MORE THAN 10 MPH) OF THUNDERSTORMS...LOCALLY HEAVY RAINFALL IS CERTAINLY POSSIBLE. OTHERWISE...THE COMBINATION OF RADAR/SATELLITE TRENDS...DIURNAL EXPANSION OF CONVECTION AND 12Z GFS/NAM GUIDANCE JUSTIFIES AT LEAST LIKELY POPS (WILL MAKE FINAL DECISIONS REGARDING POPS...POSSIBLY INCLUDING AREAS OF CATEGORICAL POPS...CLOSER TO ISSUANCE TIME) UNTIL AROUND MIDNIGHT ACROSS NORTHERN LOWER MI. ACROSS THE EASTERN UP...RESIDUAL DRIER AIR (DEWPOINTS IN THE 50S COMMON) AND LOCATION FARTHEST REMOVED FROM THE UPPER LOW...WILL LOWER EVENING POPS FROM LIKELY TO CHANCE TO ACCOUNT FOR REDUCED PRECIP COVERAGE...MAINLY SUPPORTED BY A BAND OF 500-200 MB DEFORMATION ON THE NORTHERN PERIPHERY OF THE UPPER LOW THAT WILL SETTLE SLOWLY S/SE TONIGHT. AFTER MIDNIGHT...DIURNAL CONTRACTION OF CONVECTION SHOULD TRANSLATE TO DECREASING PRECIP COVERAGE ACROSS MUCH OF NORTHERN LOWER MICHIGAN...ALTHOUGH MORE FREQUENT SHOWERS WILL PERSIST LONGEST ACROSS THE S/SE...CLOSEST TO THE SURFACE LOW. MEANWHILE...DEWPOINTS IN THE 50S/60S FLOWING OVER THE GREAT LAKES FEATURING SURFACE WATER TEMPERATURES IN THE 30S/40S WILL CONTINUE TO SUPPORT PATCHY MARINE STRATUS/FOG...AND STRATUS/FOG SHOULD BECOME MORE COMMON OVER LAND AREAS OVERNIGHT INTO FRIDAY MORNING...ESPECIALLY WHERE RAIN FALLS. FRIDAY...THE UPPER LOW AND ASSOCIATED SHIELD OF ENHANCED MOISTURE WILL RETREAT SLOWLY E/SE...AND POP TRENDS WILL FOLLOW...FADING FROM N/NW TO S/SE. HOWEVER...THERE REMAINS SUFFICIENT MOISTURE... INSTABILITY (SURFACE BASED CAPES 200-500 J/KG) AND 500-200 MB DEFORMATION TO JUSTIFY CHANCE POPS ACROSS E/SE COUNTIES THROUGH FRIDAY AFTERNOON...AND DID NOT ADJUST THE PREVIOUS FORECAST. HOWEVER...GIVEN SLIGHT MODEL DIFFERENCES REGARDING THE EXIT OF DEEPER MOISTURE (GFS FASTER THAN NAM)...ADJUSTMENTS TO TIMING/COVERAGE OF AFTERNOON POPS MAY BE NEEDED IN LATER FORECASTS. IF THE GFS VERIFIES...MOST/ALL SHOWERS MAY END BY EARLY TO MID AFTERNOON FRIDAY. SATURDAY...THE TRANSITION TO A PERIOD OF UNSEASONABLY WARM CONDITIONS WILL BE WELL UNDERWAY AS RIDGING AT THE SURFACE AND ALOFT BUILD INTO THE REGION...WITH HIGHS 75-80F COMMON. THEN...AS THE UPPER RIDGE BECOMES ESTABLISHED ACROSS THE EASTERN US AND THE GREAT LAKES...AND PUSHING 850 MB TEMPS INTO THE 18-20C...SUNDAY AND MEMORIAL DAY SHOULD BE VERY WARM ACROSS THE FORECAST AREA...WITH 80S COMMON AT INLAND LOCATIONS...AND WOULD NOT BE SURPRISED IF A FEW LOCATIONS REACHED 90F MONDAY. MEANWHILE...THE LAST FEW GFS RUNS HAVE CONTINUED TO FORECAST 700 MB TEMPS 6-8C...WITH THE AXIS OF 10-13C 700 MB TEMPS/STRONGEST CAPPING FOCUSED WELL W/NW OF THE REGION. SURFACE COLD FRONT. THUS...CANNOT RULE OUT AN ISOLATED THUNDERSTORM OR TWO DURING THE AFTERNOON/EVENING HOURS SUNDAY OR MONDAY... ESPECIALLY IF MESOSCALE/MARINE RELATED BOUNDARIES CAN DEVELOP...AND/OR IF WEAK 500-200 MB DEFORMATION CAN DEVELOP OVER THE FORECAST AREA...WEST OF THE UPPER RIDGE AXIS. HOWEVER...SINCE THIS SITUATION ONLY SUPPORTS 5-10% POPS...CANNOT YET JUSTIFY A PESSIMISTIC FORECAST WHICH INCLUDES THUNDERSTORMS FOR SUNDAY OR MEMORIAL DAY. MEANWHILE...WITH DEWPOINTS RISING INTO THE 60S AND SURFACE WATER TEMPERATURES STILL HOVERING BELOW 50F EVEN ACROSS NEARSHORE WATERS...THE PATTERN LOOKS FAVORABLE FOR MARINE STRATUS/FOG SUNDAY UNTIL FROPA TUESDAY-WEDNESDAY...AND THAT RAISES THE POSSIBILITY THAT THE COOL/MOIST MARINE LAYER MAY PRODUCE SIGNIFICANTLY LOWER TEMPERATURES AT A FEW LOCATIONS COASTAL LOCATIONS...ESPECIALLY ALONG THE LAKE MICHIGAN SHORELINE OF NORTHERN LOWER MI...AND ACROSS SOUTH FACING COASTAL LOCATIONS ACROSS THE EASTERN UP...OVER THE HOLIDAY WEEKEND. MEDIUM RANGE/MANUAL GUIDANCE HAS STABILIZED REGARDING THE TIMING OF THE COLD FRONT TUESDAY/WEDNESDAY. THIS BOUNDARY SHOULD BE TYPICAL OF A MID-SUMMER COLD FROPA...WITH SLOW E/SE PROGRESS...PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS (WITH PERHAPS OUR BEST SHOT AT ORGANIZED SEVERE WEATHER THUS FAR THIS SEASON)...AND USHERING DRIER AND SOMEWHAT COOLER (HIGHS IN THE 70S) AIR INTO THE REGION WEDNESDAY/THURSDAY. ADJUSTED PREVIOUS FORECASTS TO ACCOUNT FOR TIMING OF FRONT/DIURNAL TRENDS TUESDAY/WEDNESDAY...THEN INTRODUCED A PRECIP FREE FORECAST THURSDAY. ROWLEY && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 25, 4:00 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT THU MAY 25 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-261000- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- LAKE HURON 5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT MI EASTWARD BEYOND 5 NM OFF SHORE TO US-CANADIAN BORDER- LAKE HURON/PRESQUE ISLE LT. TO ALABASTER MI EASTWARD BEYOND 5 NM OFF SHORE TO US-CANADIAN BORDER- GRAND TRAVERSE BAY/GRAND TRAVERSE LIGHT TO NORWOOD MI- SEUL CHOIX POINT TO 5 NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5 NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- MANISTEE TO SLEEPING BEAR POINT MI- LAKE MICHIGAN/MANISTEE MI TO 5 NM WEST OF MACKINAC BRIDGE TO SEUL CHOIX BEYOND 5 NM OFFSHORE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER/POINT IROQUOIS TO EASTERN POTAGANNISSING BAY- CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX- LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE- KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 400 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON... LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN THROUGH TONIGHT. THUNDERSTORMS WILL BE MOST NUMEROUS UNTIL 9 PM SOUTH AND EAST OF A LINE FROM ALPENA TO HOUGHTON LAKE...WHERE ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS TO 65 MPH AND HAIL TO ONE INCH IN DIAMETER. ALSO...THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL THIS EVENING. AREAS OF FOG WILL PRODUCE POOR VISIBILITY OVER NEARSHORE WATERS SURROUNDING NORTHERN MICHIGAN THIS AFTERNOON THROUGH FRIDAY MORNING...AND AGAIN SUNDAY THROUGH TUESDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN LOWER MICHIGAN FRIDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. THEN...THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS NORTHERN MICHIGAN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE RELAY REPORTS OF WIND DAMAGE OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE THIS EVENING. MPC/SPR
In the hours before
Local storm report, May 25, 4:20 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
420 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FUNNEL CLOUD 1 S BEAVERTON 43.87N 84.49W
05/25/2006 GLADWIN MI LAW ENFORCEMENT
TRAINED SPOTTERS TRACKED FUNNEL ALOFT ACROSS THE CITY OF
BEAVERTON...BEFORE DISSAPATING NORTH OF THE CITY.
&&
ADAMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:45 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 60 min |
| May 25, 3:58 PM EDT | Tornado Warning | APX | Gladwin | 47 min |
| May 25, 5:57 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 33 min |
| May 25, 6:45 PM EDT | Special Marine Warning | APX | 60 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.